Injected my right quad yesterday for the first time around 10am and was fine. Trained hamstrings later that day and was also fine. I started feeling pain around 1 after my workout.
This morning it is much worse and have been struggling to walk, ie: took me a couple of mins just to get up the stairs.
Its strange because there is no pain around the injection site but intense pain around my knee.
Any ideas about what this could be and what I should do? Before this I have just used my glute to inject and have had no problems.
I had this... Both knee's thou... couldn't move for days! Going in about 4-5 days, nothing you can do, i used all kinds of creams n stuff and hot baths and had my mate do all kinds of stuff to do but nope, just wait!! :(
What was it you injected? and how much
Last week I stuck 1ml Tren in my left upper quad and strangely I had pain down my leg and around my knee too!!
Im very experienced in jabs, so I know what Im doing before anyone decides to comment otherwise....... I put on a big bag of peas for an hour woke up the next day and the pain had almost gone... I think it depends what your injecting and how much, mind you thats not to say you didnt do it wrong???????
Give it a try mate.
I injected 2ml test e at 250mg/ml, around 3/4 up my quad and about 1.5 inch from center.
It feels like my whole quad muscle has gone numb, cant contract it or tense it. I'm using an ice pack now which seems to help abit.
Is this a sign that I'm better off not injecting quads or just a coincidence?
i do get that pain after intense leg workout.. so mayby its just muscle fibres are broken :\ i have never done roids but ..
I had had that quiet a few times, just have to man your way through it, can be uncomfortable but was worth it for gains!
I think some one told me its to do with hitting a nyptic gland or something roughly like that, sure someone on here knows more, maybe Mars
See 2nd post and see if that helps
Obsessed is just a word the lazy use to describe the dedicated
europharma caused me some pain.
I had the same last week. 1ml blend of test p, tren a, mast p, fine for 8hours, then from 4" below the injection site down to knee was swollen, couldn't bend leg, walking was hard. I put it down to the fact I haven't done gear for 3/4 years and my body was trying to reject it. 3days and it was clear, able to train legs on the third day.
Looking forward to starting the course properly, hopefully without this every time.
Bump for any further ideas, still unable to walk or move around much and its very painful if I try to!!
ice pack and iburofen, in a week it'll be fine, if not goto the docs. Nothing else you can do unless you goto the docs sooner.
Thanks for the replys everyone, stilll struggling to walk properly lol...
Do you think this is due to the gear used (500mg test e by Gen-Shi labs) or the fact that it was the first time I injected my quad?
I'm thinking about whether or not I should complain to my source.